# SDR SIMA200815105

- Difficulty date: May 27, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N829AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145609
- Aircraft time: 14,412 hours, 12,703 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MBV INSPECTION, FOUND CARGO DOOR SLLL CORRODED BEYOND SRM LIMITS.  REMOVED CORRODED SILL, DRILLED AND ALODINED NEW PART.  INSTALLED NEW SLLL IAW EMB SRM (SRM145/1142 REV. 39) CHAPTER 51-40-02.  AIRCRAFT RETURNED TO SERVICE.
